CSpace  > 数学所
banach空间脉冲fredholm型积分方程的多解存在性
张志涛
1999
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume14AIssue:003Pages:273
Abstract本文利用Kuratowski非紧性测芳和不动点理论讨论了Banach空间脉冲Fredholm型积分的多解存在性,并应用于脉冲积分方程组。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43126
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张志涛. banach空间脉冲fredholm型积分方程的多解存在性[J]. 高校应用数学学报a辑,1999,14A(003):273.
APA 张志涛.(1999).banach空间脉冲fredholm型积分方程的多解存在性.高校应用数学学报a辑,14A(003),273.
MLA 张志涛."banach空间脉冲fredholm型积分方程的多解存在性".高校应用数学学报a辑 14A.003(1999):273.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张志涛]'s Articles
Baidu academic
Similar articles in Baidu academic
[张志涛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张志涛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.